Cipro Toxicity

Cipro Toxicity

Cipro toxicity is when a special class of antibiotics called ciprofloxacin (fluoroquinolone toxicity), changes the DNA in your healthy cells, leading to mitochondrial damage (the powerhouse of your cell) by causing toxic aldehyde formation, followed by oxidative stress and cell death. Dr. Mark Ghalili, a board certified Internal Medicine physician found out first hand that antibiotics and ciprofloxacin can indeed paralyze someone. After finding healing with alternative and regenerative therapies, Dr. Ghalili dedicated his life towards helping patients recover from adverse effects to modern medicine and treats patients from all over the world. Learn more about the best cipro toxicity treatment available to you. 

What is Cipro Toxicity?

Cipro toxicity, also known as cipro poisoning is when a common antibiotic destroys your healthy viable cells leading to permanent damage. The Fluorine component of the antibiotic allows penetration into the central nervous system leading to neuropathy, anxiety, suicidal thoughts, and also damages muscle and tendon cells leading to weakness, fatigue, and antibiotic tendon rupture.

What Issues Can Take Place Due to Cipro toxicity?

Ciprofloxacin is capable of causing permanent damage to your nervous system. This can cause many different bodily harm from affecting your mental state to severe brain damage.

A few examples of the most common psychological changes include:

  • Restlessness, nervousness, and agitation
  • Panic attacks
  • Depression and anxiety
  • Paranoia
  • Toxic psychosis
  • Phobias
  • Hallucinations
  • Confusion and delirium
  • Suicidal thoughts

Cirpofloxacin and different antibiotics can also cause many disabling side effect such as antibiotic tendon rupture.

Cipro Poisoning: Paralyzed by a Prescription

Watch as Dr. Ghalili tells his story on his personal experience with the dangers of antibiotics. and how he used regenerative medicine to overcome antibiotic damage.

How Cipro Toxicity Can Leave You Disabled

Cipro toxicity can leave you disabled because it can damage your muscles, tendons, and nerves. Muscle atrophy can be rapid and tendon pain is quite common impairing your ability to walk. The combination with steroids or NSAIDs places a patient at highest risk of fluoroquinolone toxicity symptoms. Be sure to speak with your doctor about combining cipro with other medications prior to starting your treatment. 

What to do if You Have Been Impacted by Cipro Toxicity

Cipro toxicity can leave you disabled because it can damage your muscles, tendons, and nerves. Muscle atrophy can be rapid and tendon pain is quite common impairing your ability to walk. The combination with steroids or NSAIDs places a patient at highest risk of fluoroquinolone toxicity symptoms. Be sure to speak with your doctor about combining cipro with other medications prior to starting your treatment.